MAUDE Adverse Event Report: BECTON DICKINSON BD SHARPS COLLECTOR; NEEDLE HYPODERMIC SINGLE LUMEN

BECTON DICKINSON BD SHARPS COLLECTOR; NEEDLE HYPODERMIC SINGLE LUMEN
Catalog Number 305487
Medical Device Problem Codes Product Quality Problem (1506); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd sharps collector lid will not shut.The following information was received by the initial reporter with the following verbatim.This is a complaint about the temporary lid won't close during use.
 
Event or Problem Description
Sample.
 
Additional Manufacturer Narrative
One sample was received and tested by our quality team with the customer's complaint of lid issues.The lid was locked upon receipt and the complaint could not be verified.The root cause of this issue is unknown and the device is functioning as intended.The production history was analyzed and there were no issues found during quality inspections that would lead to this issue.
 
Event or Problem Description
Sample.
 
Additional Manufacturer Narrative
One sample was received and tested by our quality team with the customer's complaint of lid issues.The lid was locked upon receipt and the complaint could not be verified.The root cause of this issue is unknown and the device is functioning as intended.

Brand Name
BD SHARPS COLLECTOR
Common Device Name
NEEDLE HYPODERMIC SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23489968
Report Number2243072-2025-01362
Device Sequence Number4758324
Product Code FMI
UDI-Device Identifier00382903054879
UDI-Public(01)00382903054879(10)4243973
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305487
Device Lot Number4243973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer01/09/2026
01/09/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/09/2026
01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown